A Answers (2)
There's a small chance that your vision could turn a little fuzzy shortly after you start taking Lyrica. But don't run off to buy new eyeglasses just yet. In most cases, these vision problems are only temporary and your eyesight will eventually return to normal. (By the way, only about 7% of people given Lyrica in clinical studies reported problems with blurry vision.)
Lyrica can cause blurred vision, double vision, distorted vision, and nystagmus, which is a wobbling of the eyes. The blurred vision can be dose related, so if this is the issue, let your doctor know and perhaps your dose can be adjusted.
Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.